?

Log in

No account? Create an account
Episode II: Attack of the Panic - Kurt's Life (or lack thereof) [entries|archive|friends|userinfo]
Kurt Onstad

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

Episode II: Attack of the Panic [Jul. 14th, 2002|01:42 pm]
Kurt Onstad
It's been a little over two weeks since I started taking Zoloft, in order to reduce the frequency and amplitude of my panic attacks. It seems to be working, so far. Other than one the second night that I taken the drug, I haven't actually had a full blown attack since I started on the drug. The only problem I'm having is with the side effects right now. From the Zoloft website:

"The most common side effects include upset stomach, having trouble sleeping, diarrhea, dry mouth, sexual side effects, feeling unusually sleepy or tired, tremor, indigestion, increase of sweating, feeling agitated, and decreased appetite."

The very first day I took the medication, the dry mouth and indigestion clicked in. Those passed after that day, however. Now, I'm having problems with three of the side effects. Well, actually, two of them are a problem, and the third might actually be a good thing, if it ever comes up...The two that are bothering me are "having trouble sleeping," and "feeling unusually sleepy or tired." Although, really, those two are very interrelated. I'm pretty sure that if I wasn't having trouble sleeping, I wouldn't be so unusually sleepy or tired. Lately, I've been waking up at least once per night, when I used to consistently sleep all the way through until my alarm woke me up. Last night, it was twice. Once around 3 or 4 in the morning (guessing from the way my body felt. I didn't open my eyes and look at the clock), and again around 6:30. I'm hoping in another week or two, the side effects calm down. If I remember right from last time, that is the pattern. But, in the meantime, if I'm a little irritable or the like, please forgive me. I get cranky when I'm tired...

Kurt
LinkReply

Comments:
[User Picture]From: technomonkey
2002-07-15 01:31 pm (UTC)

Dare I ask?

You didn't specify what the third was, so I gotta assume.... What sexual side effects are you experiencing?
(Reply) (Thread)
[User Picture]From: speedball
2002-07-15 01:44 pm (UTC)

Correct assumption

It's taking me longer to orgasm than it used to. While that's a little frustrating sometimes while I'm masturbating, and I'm just looking for the release, if I ever get in a position where I'm having sex with another person again, I'm thinking that this could actually be a benefit...

As you can see here, this is one of the most common side effects for males on the drug.

Kurt
(Reply) (Parent) (Thread)